About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 604369, 8 pages
http://dx.doi.org/10.1155/2013/604369
Research Article

Approximation for the Hierarchical Constrained Variational Inequalities over the Fixed Points of Nonexpansive Semigroups

School of Information and Calculation, Beifang University of Nationalities, Yinchuan 750021, China

Received 22 December 2012; Accepted 6 February 2013

Academic Editor: Jen-Chih Yao

Copyright © 2013 Li-Jun Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of the present paper is to study the hierarchical constrained variational inequalities of finding a point such that , where is the set of the solutions of the following variational inequality: , where are two strongly positive bounded linear operators, is a -contraction, is a nonexpansive mapping, and is the fixed points set of a nonexpansive semigroup . We present a double-net convergence hierarchical to some elements in which solves the above hierarchical constrained variational inequalities.